# SDR CAL960178

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Part time: 67,915 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK FROM FORWARD FASTENER HOLE TO AFT HOLE OF RIGHT OUTBOARD CHORD AT STRINGER 18A, STATION 727.  THE CHORD SEGMENT WAS REMOVED AND REPLACED IAW BOEING DRAWING NR 65C33722 AND CONTINENTAL WORK CARD JA5310-0163804001.  (M)
